PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 128 | 2 | 121-133
Tytuł artykułu

Minimal self-joinings and positive topological entropy II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An effective construction of positive-entropy almost one-to-one topological extensions of the Chacón flow is given. These extensions have the property of almost minimal power joinings. For each possible value of entropy there are uncountably many pairwise non-conjugate such extensions.
Kategorie tematyczne
Czasopismo
Rocznik
Tom
128
Numer
2
Strony
121-133
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-09-12
poprawiono
1997-09-08
Twórcy
  • Faculty of Mathematics and Computer Science, Nicolas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland , JKwiat@mat.uni.torun.pl
Bibliografia
  • [BIGlKw] F. Blanchard, E. Glasner and J. Kwiatkowski, Minimal self-joinings and positive topological entropy, Monatsh. Math. 120 (1995), 205-222.
  • [BuKw] W. Bułatek and J. Kwiatkowski, Strictly ergodic Toeplitz flows with positive entropy, Studia Math. 103 (1992), 133-142.
  • [Cha] R. V. Chacón, A geometric construction of measure preserving transformations, in: Proc. Fifth Berkeley Sympos. Math. Statist. and Probab., Vol. II, Part 2, Univ. of California Press, 1965, 335-360.
  • [DeGrSi] M. Denker, C. Grillenberger and K. Sigmund, Ergodic Theory on Compact Spaces, Lecture Notes in Math. 527, Springer, Berlin, 1975.
  • [Gri] C. Grillenberger, Constructions of strictly ergodic systems: I. Given entropy, Z. Wahrsch. Verw. Gebiete 25 (1973), 323-334.
  • [delJ] A. del Junco, On minimal self-joinings in topological dynamics, Ergodic Theory Dynam. Systems 7 (1987), 211-227.
  • [delJKe] A. del Junco and M. Keane, On generic points in the Cartesian square of Chacón's transformation, ibid. 5 (1985), 59-69.
  • [delJRaSw] A. del Junco, A. M. Rahe and L. Swanson, Chacón's automorphism has minimal self-joinings, J. Analyse Math. 37 (1980), 276-284.
  • [King] J. King, A map with topological minimal self-joinings in the sense of del Junco, Ergodic Theory Dynam. Systems 10 (1990), 745-761.
  • [Mar] N. Markley, Topological minimal self-joinings, ibid. 3 (1983), 579-599.
  • [New] D. Newton, On canonical factors of ergodic dynamical systems, J. London Math. Soc. (2) 19 (1979), 129-136.
  • [Rud] D. J. Rudolph, An example of a measure preserving map with minimal self-joinings, and applications, J. Analyse Math. 35 (1979), 97-122.
  • [Wal] P. Walters, Affine transformations and coalescence, Math. Systems Theory 8 (1974), 33-44.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv128i2p121bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.